# SDR IPXA10M58238

- Difficulty date: January 5, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft time: 60,229 hours, 11,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: ACA3108503
- Condition: Cracked
- Location: Bs 535 L31-32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C  FUSELAGE EXT SKIN CRACKED AT RT A/C BAY ACCESS PANEL 114AR CUTOUT AFT UPPER CORNER STA 534 BETWEEN S31R & S32R CUT OUT DAMAGE, NDT C/W, FABRICATED AND INSTALLED FILLER, DOUBLERS & SHIMS IAW SRM 53-20-15 REPAIR 3 FIG 201.
